# SDR AALA20170326001

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 48,628 hours, 19,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CENTER WING REAR SPAR VERTICAL PRESSURE DECK WEB CRACKED AT FUSELAGE STATION 663 BETWEEN LBL 31.83 AND LBL 40, LOWER AREA OF CHEMICALLY MILLED POCKET.  REPAIRED IAW SRM 57-10-10-2R-3, ALT 1.
